# SDR UIEA2012051800242

- Difficulty date: May 17, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 68,987 hours, 17,600 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Part number: 433097003
- Condition: Failed
- Location: Fuel Boost Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FWD BOOST PUMP CANNOT BE SELECTED ON WIGH SWITCH. PUMP OPS NORMAL.   REMOVED & REPLACED FUEL PUMP SWITCH ASSY, OPS CHECKED GOOD IAW AMM 33-13-00 902-024, 28-22-00.
